A family of perfect factorisations of complete bipartite graphs

Bryant, Darryn, Maenhaut, Barbara M. and Wanless, Ian M. (2002) A family of perfect factorisations of complete bipartite graphs. Journal of Combinatorial Theory Series A, 98 2: 328-342. doi:10.1006/jcta.2001.3240

Author Bryant, Darryn
Maenhaut, Barbara M.
Wanless, Ian M.
Title A family of perfect factorisations of complete bipartite graphs
Journal name Journal of Combinatorial Theory Series A   Check publisher's open access policy
ISSN 0097-3165
Publication date 2002-05-01
Year available 2002
Sub-type Article (original research)
DOI 10.1006/jcta.2001.3240
Open Access Status Not yet assessed
Volume 98
Issue 2
Start page 328
End page 342
Total pages 15
Place of publication San Diego
Publisher Academic Press Inc Elsevier Science
Language eng
Subject C1
02 Physical Sciences
Abstract A 1-factorisation of a graph is perfect if the union of any two of its 1-factors is a Hamiltonian cycle. Let n = p(2) for an odd prime p. We construct a family of (p-1)/2 non-isomorphic perfect 1-factorisations of K-n,K-n. Equivalently, we construct pan-Hamiltonian Latin squares of order n. A Latin square is pan-Hamiltoilian if the permutation defined by any row relative to any other row is a single Cycle. (C) 2002 Elsevier Science (USA).
Keyword Mathematics
Latin Squares
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 22:58:39 EST